# SDR CALA2021090101476

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 56,892 hours, 23,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY  BATTERY PACK INOP LOCATED ON ROW 27CBA BEHIND DADO PANEL REMOVE AND REPLACE EMERGENCY BATTERY PACK LOCATED ON ROW 27CBA BEHIND DADO PANEL REF. 737-900 AMM 33-51-06 REV 75
